Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix
Jan Magnus ()
Journal of Econometrics, 1978, vol. 7, issue 3, 281-312
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (49)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(78)90056-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Maximum likelihood estimation of the GLS model with unknown parameters in the disturbance covariance matrix (1977) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:7:y:1978:i:3:p:281-312
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().